# SDR ASAA9780062

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE TAILCONE AREA EMERGENCY LIGHT WERE FOUND INOPERATIVE.  TIGHTENED LOOSE TERMINAL BOARD S3-156 AND OPERATED NORMALLY.  (M)
